Cart (Loading....) | Create Account
Close category search window
 

A finite difference approach that employs an asymptotic boundary condition on a rectangular outer boundary for modeling two-dimensional transmission line structures

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gordon, R.K. ; Dept. of Electr. Eng., Mississippi Univ., University, MS, USA ; Fook, S.H.

The derivation of three asymptotic boundary conditions is presented. Techniques for implementing each of these on finite difference meshes with rectangular outer boundaries are discussed. Numerical results obtained using these boundary conditions in the finite difference analysis of both shielded and unshielded transmission lines are shown. The authors present detailed convergence studies on the use of each of these boundary conditions and discuss the memory requirements of each

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:41 ,  Issue: 8 )

Date of Publication:

Aug 1993

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.